# SDR SWAA000285

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO DOOR UPPER T-BEAM CRACKED.  REPAIRED BEAM PER SWA RA NR 1-352-0350.
